Results: 1-12 |
Results: 12

Authors: FACCHINEI F FISCHER A KANZOW C
Citation: F. Facchinei et al., REGULARITY PROPERTIES OF A SEMISMOOTH REFORMULATION OF VARIATIONAL-INEQUALITIES, SIAM journal on optimization (Print), 8(3), 1998, pp. 850-869

Authors: FACCHINEI F JUDICE J SOARES J
Citation: F. Facchinei et al., AN ACTIVE SET NEWTON ALGORITHM FOR LARGE-SCALE NONLINEAR PROGRAMS WITH BOX CONSTRAINTS, SIAM journal on optimization, 8(1), 1998, pp. 158-186

Authors: FACCHINEI F SOARES J
Citation: F. Facchinei et J. Soares, A NEW MERIT FUNCTION FOR NONLINEAR COMPLEMENTARITY-PROBLEMS AND A RELATED ALGORITHM, SIAM journal on optimization, 7(1), 1997, pp. 225-247

Authors: FACCHINEI F JUDICE J SOARES J
Citation: F. Facchinei et al., GENERATING BOX-CONSTRAINED OPTIMIZATION PROBLEMS, ACM transactions on mathematical software, 23(3), 1997, pp. 443-447

Authors: FACCHINEI F JUDICE J SOARES J
Citation: F. Facchinei et al., FORTRAN SUBROUTINES FOR GENERATING BOX-CONSTRAINED OPTIMIZATION PROBLEMS, ACM transactions on mathematical software, 23(3), 1997, pp. 448-450

Authors: FACCHINEI F KANZOW C
Citation: F. Facchinei et C. Kanzow, A NONSMOOTH INEXACT NEWTON METHOD FOR THE SOLUTION OF LARGE-SCALE NONLINEAR COMPLEMENTARITY-PROBLEMS, Mathematical programming, 76(3), 1997, pp. 493-512

Authors: FACCHINEI F
Citation: F. Facchinei, ROBUST RECURSIVE QUADRATIC-PROGRAMMING ALGORITHM MODEL WITH GLOBAL AND SUPERLINEAR CONVERGENCE PROPERTIES, Journal of optimization theory and applications, 92(3), 1997, pp. 543-579

Authors: FACCHINEI F KANZOW C
Citation: F. Facchinei et C. Kanzow, ON UNCONSTRAINED AND CONSTRAINED STATIONARY-POINTS OF THE IMPLICIT LAGRANGIAN, Journal of optimization theory and applications, 92(1), 1997, pp. 99-115

Authors: DELUCA T FACCHINEI F KANZOW C
Citation: T. Deluca et al., A SEMISMOOTH EQUATION APPROACH TO THE SOLUTION OF NONLINEAR COMPLEMENTARITY-PROBLEMS, Mathematical programming, 75(3), 1996, pp. 407-439

Authors: FACCHINEI F
Citation: F. Facchinei, MINIMIZATION OF SC1 FUNCTIONS AND THE MARATOS EFFECT, Operations research letters, 17(3), 1995, pp. 131-137

Authors: DIPILLO G FACCHINEI F
Citation: G. Dipillo et F. Facchinei, EXACT BARRIER FUNCTION METHODS FOR LIPSCHITZ PROGRAMS, Applied mathematics & optimization, 32(1), 1995, pp. 1-31

Authors: FACCHINEI F LUCIDI S
Citation: F. Facchinei et S. Lucidi, QUADRATICALLY AND SUPERLINEARLY CONVERGENT ALGORITHMS FOR THE SOLUTION OF INEQUALITY CONSTRAINED MINIMIZATION PROBLEMS, Journal of optimization theory and applications, 85(2), 1995, pp. 265-289
Risultati: 1-12 |